# SDR C1HA200286004

- Difficulty date: July 26, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 63,411 hours, 34,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT  ( ABOVE DOOR ) INOPR&R PORBITABLE EMERGENCY EXIT LIGHT ASSEMBLY & BATTERYS IAW 73-27 MM 33-50-101 ( R1 DOOR )
